# SDR DL76K060059

- Difficulty date: January 17, 2006
- Submitted: January 31, 2006
- Operation: Air carrier
- Aircraft: N172DZ
- Make and model: Boeing 767332
- Aircraft serial: 29691
- Aircraft time: 23,640 hours, 10,784 cycles
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Indicator
- Part number: 4039891903
- Part serial: 85080893
- Condition: Inoperative
- Location: Capt. Airspeed
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CAPT'S AIRSPEED IND INOP, ORANGE FLAG DISPLAYED.  REMOVED AND REPLACED INDICATOR, BITE TEST OK.
